# SDR DALA2025070304991

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 AFTER PAINT REMOVAL FROM C60-C64 IN VIASAT MOD AREA FOUND MULTIPLE AREAS WITH TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIGINAL. (1057514)
